# SDR ASOA200901390

- Difficulty date: December 3, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8761611, OPERATION 142 / STRUCTURE AT CREW ESCAPE HATCH LT HINGE CUTOUT ON FUSELAGE FS 276.0 IS CRACKED AT RADIUS OF CUTOUT.
